MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC VERSACROSS ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXSK0124
Medical Device Problem Codes Use of Device Problem (1670); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that versacross access solution was selected for atrial fibrillation (a fib).During the procedure, it was mentioned they tried to use the rf wire with the vizigo sheath for transseptal puncture, which was not intended to use.As a result, the coating around the wire stripped off.Thus the rf was replaced and the procedure was completed successfully.No patient complication were reported.The device is not expected to be returned for analysis (disposed).
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.However, the reported allegation of insulation damage was confirmed based on the media.Correction to the initial mdr in block init rptr also sent rep to fda (e4), in section e - initial reporter.
 
Event or Problem Description
It was reported that versacross access solution was selected for atrial fibrillation (a fib).During the procedure, it was mentioned they tried to use the rf wire with the vizigo sheath for transseptal puncture, which was not intended to use.As a result, the coating around the wire stripped off.Thus the rf was replaced and the procedure was completed successfully.No patient complication were reported.The device is not expected to be returned for analysis (disposed).23jun2025: ai received- media provided.

Brand Name
VERSACROSS ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
zona franca la lima
cartgo, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key22481192
Report Number2124215-2025-46451
Device Sequence Number12886280
Product Code DXF
UDI-Device Identifier00685447019848
UDI-Public(01)00685447019848(17)280210(10)36233599
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXSK0124
Device Catalogue NumberVXSK0124
Device Lot Number0036233599
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date08/18/2025
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown